# SDR IPXA09656673

- Difficulty date: July 4, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 362,921 hours, 11,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 140T013038
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C AFT CARGO COMPARTMENT BILGE AREA STA 1087 RBL 26 CLIP FOUND CRACKED.  AFT CARGO COMPARTMENT BILGE AREA STA 1087 RBL 26 CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 44.
